# SDR DALA2021121307657

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,476 hours, 14,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815. EMERGENCY LIGHTING ON CAPT'S SIDE FROM DOOR 3L AFT TURN ON AND OFF INTERMITTENTLY DURING FLIGHT. CORRECTIVE ACTION: R/R PWR SUPPLY AS PER B767 -400 AMM 33-51. OPS CHECK GOOD. (8206692)
